Publications:

28. (with E. Karatzas and D. Kostas) "Stability and error estimates of fully-discrete schemes for the Brusselator system" ,
submitted


27. (with Eduardo Casas) "Error estimates for the approximation of the velocity tracking problem with bang-bang controls" ,
to appear ESAIM COCV.
"The original publication is available at www.esaim-cocv.org" doi:10.1051/cocv/2016054

26. (with L. Steven Hou) "Analysis and approximations of the evolutionary Stokes equations with inhomogeneous boundary and divergence data using a parabolic saddle point formulation" ,
to appear ESAIM M2AN.


25. (with L. Steven Hou) "Semi-discrete error estimates of the evolutionary Stokes equations with inhomogeneous Dirichlet boundary data" ,
accepted in Comput. Math. Appl.


24. "Stability analysis and best approximation error estimates of discontinuous time-stepping schemes for the Allen-Cahn equation",
submitted.


23. (with Eduardo Casas) "A review of numerical analysis for the discretization of the velocity tracking problem" ,
SEMA SIMAI, Springer Series, Vol 6, 2016, pp 51-71. Trends in Differential Equations and Applications.
"The original publication is available at www.sringer.org" doi:10.1007/978-3-319-32013-7_4

22. (with Eduardo Casas) "Analysis for the velocity tracking control problem for the 3d evolutionary Navier-Stokes equations",
SIAM CON. OPTIM. Vol 54 (1), 2016, pp 99-128.
"The original publication is available at www.siam.org" doi:10.1007/140978107

21. (with Eduardo Casas) "Error estimates for the discretization of the velocity tracking problem'',
Numer. Math., Vol 130 (4), 2015, pp 615-643. "The original publication is available at www.sringer.org" doi:10.1007/s00211-014-0680-7

20. (with Efthimios Karatzas) "Symmetric error estimates for discontinuous Galerkin time-stepping schemes for optimal control problems constrained to evolutionary Stokes equations pdes",
Comput. Optim. Appl., Vol 60 (3), 2015, pp 719-751.
"The original publication is available at www.sringer.org" doi:10.1007/s10589-014-9695-3

19. (with Efthimios Karatzas) "Error estimates for discontinuous Galerkin time-stepping schemes for Robin boundary control problems constrained to parabolic pdes",
SIAM J. Numer. Anal., Vol 52 (6), 2014, pp 2837-2862.
"The original publication is available at www.siam.org" doi:10.1137/130943108

18. (with Eduardo Casas) "A discontinuous Galerkin time-stepping scheme for the velocity tracking problem'',
SIAM J. Numer. Anal., Vol 50 (5), 2012, pp 2281-2306.
Previous (extended) version.
"The orgininal publication is available from SIAM" doi:10.1137/110829404

17. (with S. Filopoulos and Th. Papathanasiou) "Error estimates for FitzHugh-Nagumo parameter dependent reaction-diffusion system'',
ESAIM M2AN., Vol 47, 2013, pp 281-304,
"The original publication is available at www.esaim-m2an.org" doi:10.1051/m2an/2012028

16. (with E. Karatzas) "Symmetric error estimates for discontinuous Galerkin approximations for an optimal control problem associated to semilinear parabolic PDEs", Discr. Cont. Dynam. Syst., Ser B., Vol 17 (5), 2012, pp 1473-1506.
"The original publication available from aimsciences.org" doi:10.3934/dcdsb.2012.17.1473

15. "Convergence of discontinuous time-stepping schemes for a Robin boundary control problem under minimal regularity assumptions'',
Inter. J. Numer. Anal. and Model., Vol 10 (3), 2013, pp 673-696.
"The original publication available from www.global-sci.org/ijnam"

14. "Convergence of discontinuous Galerkin approximations for an optimal control problem associated to semilinear parabolic PDE's'',
ESAIM M2AN., Vol 44 (1), 2010, pp.189-206.
"The original publication is available at www.esaim-m2an.org" doi:10.1051/m2an/2009046

13. (with Noel J. Walkington) "Discontinuous Galerkin approximations for the Stokes and Navier-Stokes equations''
Math. Comp., Vol 79 (272), 2010, pp. 2135-2167.

12. "Analysis and finite element approximations for distributed optimal control problems for implicit parabolic equations'',
J. Comput. and Appl. Math., Vol 231, 2009, pp. 237-348. doi:10.1016/j.cam.2009.02.092

11. (with Noel J. Walkington) "Lagrangian and moving mesh finite element methods for the advection diffusion equation'',
ESAIM M2AN., Vol 42 (1), 2008, pp 25-55.
"The original publication is available at www.esaim-m2an.org" doi:10.1051/m2an:2007053

10. "Approximations of parabolic integro-differential equations by wavelet Galerkin techniques''
BIT Numer. Math., Vol 47, 2007, pp 487-505. doi:10.1007/s10543-007-0141-0

9. "Discontinuous Galerkin approximations for distributed optimal control problems constrained by parabolic PDE's''
Inter. J. Numer. Anal. Model., Vol 3-4, 2007, pp 690-712.

8. (with Max D. Gunzburger and L. Steven Hou) "Semi-discrete approximations for optimal Robin boundary control problems constrained by semilinear parabolic PDE's'',
J. Math. Anal. Appl., Vol 323, 2006, pp 892-912. doi:10.1016/j.jmaa.2005.10.053

7. "Error estimates for time-discretizations for the velocity tracking problem for Navier-Stokes equations by penalty'',
Disc. Cont. Dynam. Syst. (Ser. B), Vol 6, 2006, pp 1077-1096.
"The original publication available from aimsciences.org"

6. (with Noel J. Walkington) "Error estimates for the discontinuous Galerkin methods for parabolic equations'',
SAIM J. Numer. Anal., Vol 44, 2006, pp 349-366. doi:10.1137/030602289

5. (with Noel J. Walkington) "Error estimates for the discontinuous Galerkin methods for implicit parabolic equations'',
SIAM J. Numer. Anal., Vol 43, 2006, pp 2478-2499. doi:10.1137/040602948

4. "Error estimates for the velocity tracking problem for Navier-Stokes based on the artificial compressibility formulation'',
Numer. Funct. Anal. Optim., Vol 26, 2005, pp 773-812.

3. "Moving mesh finite element methods for an optimal control problem for the advection-diffusion equation'',
Journal of Scient. Comput., Vol 24, 2005, pp 401-421.

2. "Analysis and finite element approximations for the velocity tracking problem for Stokes flows via a penalized approach'',
ESAIM Cont. Optim. Cal. Var., Vol 10, 2004, pp 575-592.
"The original publication is available at www.esaim-cocv.org"

1. (with L. Steven Hou) "Error estimates for finite element approximations of linear and semilinear parabolic equations under minimal regularity assumptions'',
SIAM J. Numer. Anal., Vol 40, 2002, pp 282-306.
doi:10.1137/S0036142900377991